# SDR AALA202403046533

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 39,467 hours, 16,605 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE COCKPIT DOOR STICKS CLOSED WHEN SHUT. IT'S VERY DIFFICULT TO OPEN ON THE GROUND WITH THE ELECTRICAL LOCK TURNED OFF. CLEANED AND LUBRICATED DOOR LATCH MECHANISM. PER AMM 52-51-00. OPERATIONAL CHECK GOOD.
